# SDR CALA2025041803984

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 94,223 hours, 11,313 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Faulted
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EXPERIENCING A DIVERSION OR AIR TURN BACK DUE TO A MECHANICAL REASON. REPLACED IDG, GCU AND WIRING CHECKS AND HIGH POWER RUNS  WITH OPS CHECKS OK.    CONFIRMATION FLIGHT TO BE ACCOMPLISHED
